JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SUFFICIENT CONDITIONS FOR OPTIMALITY IN DIFFERENTIAL INCLUSION UNDER STATE CONSTRAINTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SUFFICIENT CONDITIONS FOR OPTIMALITY IN DIFFERENTIAL INCLUSION UNDER STATE CONSTRAINTS
Kim, Kyung-Eung;
  PDF(new window)
 Abstract
We prove the sufficient conditions for optimality in differential inclusion problem by using the value function. For this purpose, we assume at first that the value function is locally Lipschitz. Secondly, without this assumption, we use the viability theory.
 Keywords
sufficient conditions;state constraints;value function;contingent derivative;feedback map;
 Language
English
 Cited by
 References
1.
Set-Valued Analysis, 1990.

2.
Viability Theory, 1991.

3.
SIAM J. Control Optim., 1991. vol.29. pp.1322-1347 crossref(new window)

4.
Set-Valued Anal., 2000. vol.8. pp.127-148 crossref(new window)

5.
Optimization and Nonsmooth Analysis, 1983.

6.
Deterministic and Stochastic Optimal Control, 1975.

7.
J. Differential Equations, 1995. vol.116. pp.265-305 crossref(new window)